Yáñez Gestoso, Francisco JavierMontero De Juan, Francisco Javier2023-06-202023-06-201999Yáñez, J., Montero, J.: A Poset Dimension Algorithm. Journal of Algorithms. 30, 185-208 (1999). https://doi.org/10.1006/jagm.1998.09740196-677410.1006/jagm.1998.0974https://hdl.handle.net/20.500.14352/57621This article presents an algorithm which computes the dimension of an arbitrary finite poset (partial order set). This algorithm is based on the chromatic number of a graph instead of the classical approach based on the chromatic number of some hypergraph. The relation between both approaches is analyzed. With this algorithm, the dimension of many modest size posets can be computed. Otherwise, an upper bound for the poset dimension is obtained. Some computational results are included. (C) 1999 Academic Press.engA poset dimension algorithm.journal articlehttps//doi.org/10.1006/jagm.1998.0974http://www.sciencedirect.com/science/article/pii/S0196677498909749restricted access004.8HypergraphSearch problemInteligencia artificial (Informática)1203.04 Inteligencia Artificial